Mar 12, 2009
What are the sexual side effects of Atripila if any?
| Response from Dr. Henry
There are anecdotal reports of impotence due to Atripla but link is not clear due to high background prevalence of sexual problems in general population and perhaps more so with HIV+ persons. I have not seen data from a well controlled study. We see patients with sexual dysfunction on Atripla but there are numerous contributing factors in many cases including low testosterone levels, depression, other drugs (such as many antidepressants), alcohol, other substance abuse, anxiety, and diabetes.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.